BibTeX record journals/ijbc/LiuH06

download as .bib file

@article{DBLP:journals/ijbc/LiuH06,
  author    = {Yirong Liu and
               Wentao Huang},
  title     = {Seven Large-amplitude Limit Cycles in a cubic Polynomial System},
  journal   = {I. J. Bifurcation and Chaos},
  volume    = {16},
  number    = {2},
  pages     = {473--485},
  year      = {2006},
  url       = {https://doi.org/10.1142/S0218127406014940},
  doi       = {10.1142/S0218127406014940},
  timestamp = {Fri, 26 May 2017 22:50:45 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijbc/LiuH06},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics